Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 3, 2013, 3:24 AM EDT for Bristol County, Plymouth County, Massachusetts. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2013, 3:24 AM EDT (07:24 UTC)
- Expired
- Jun 3, 2013, 4:00 AM EDT
- In force
- 36 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Bristol County, MA, Plymouth County, MA
The radar
The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS51 KBOX 030724
SVRBOX
MAC005-023-030800-
/O.NEW.KBOX.SV.W.0024.130603T0724Z-130603T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
324 AM EDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS...
CENTRAL PLYMOUTH COUNTY IN SOUTHEAST MASSACHUSETTS...
* UNTIL 400 AM EDT
* AT 320 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKEVILLE...OR 9 MILES
SOUTHEAST OF TAUNTON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...BERKLEY...FREETOWN...MIDDLEBOROUGH...PLYMPTON...
KINGSTON...CARVER...LAKEVILLE AND HALIFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. MOVE INSIDE TO
A STRONG BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4171 7099 4186 7110 4208 7072 4202 7067
4200 7068 4201 7069 4201 7071 4199 7070
4195 7063 4194 7061 4195 7059 4188 7053
4186 7053
TIME...MOT...LOC 0722Z 239DEG 24KT 4182 7095
$$
MD2 follow-up statements
496
WWUS51 KBOX 030740
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
340 AM EDT MON JUN 3 2013
MAC005-030749-
/O.CAN.KBOX.SV.W.0024.000000T0000Z-130603T0800Z/
BRISTOL MA-
340 AM EDT MON JUN 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRISTOL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4178 7087 4193 7096 4208 7072 4202 7067
4201 7068 4201 7071 4199 7070 4195 7063
4194 7061 4195 7059 4188 7053 4186 7053
TIME...MOT...LOC 0739Z 239DEG 24KT 4188 7082
$$
MAC023-030800-
/O.CON.KBOX.SV.W.0024.000000T0000Z-130603T0800Z/
PLYMOUTH MA-
340 AM EDT MON JUN 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR CENTRAL PLYMOUTH COUNTY...
AT 337 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CARVER...OR 9 MILES SOUTHWEST OF
PLYMOUTH...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...MIDDLEBOROUGH...PLYMPTON...KINGSTON...CARVER AND HALIFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE DAMAGING HAIL AND FREQUENT LIGHTNING.
MOVE INSIDE TO A STRONG BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4178 7087 4193 7096 4208 7072 4202 7067
4201 7068 4201 7071 4199 7070 4195 7063
4194 7061 4195 7059 4188 7053 4186 7053
TIME...MOT...LOC 0737Z 239DEG 24KT 4188 7082
$$
MD028
WWUS51 KBOX 030757
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
357 AM EDT MON JUN 3 2013
MAC023-030806-
/O.EXP.KBOX.SV.W.0024.000000T0000Z-130603T0800Z/
PLYMOUTH MA-
357 AM EDT MON JUN 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLYMOUTH COUNTY WILL
EXPIRE AT 400 AM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
IS MOVING OUT OF THE WARNED AREA. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4178 7087 4193 7096 4208 7072 4202 7067
4201 7068 4201 7071 4199 7070 4195 7063
4194 7061 4195 7059 4188 7053 4186 7053
TIME...MOT...LOC 0756Z 239DEG 24KT 4188 7082
$$
MDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:08 AM EDT, 16 minutes earlier.
Area forecast discussion, Jun 3, 3:08 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
308 AM EDT MON JUN 3 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS MOVE ACROSS THE REGION OVERNIGHT AND
MONDAY AS A WAVE OF LOW PRESSURE FORMS ON THE FRONT. LOCALLY
HEAVY RAINFALL IS POSSIBLE LATE TONIGHT INTO MONDAY YIELDING A LOW
RISK OF FLASH FLOODING. THE COLD FRONT DEPARTS MONDAY NIGHT WITH
DRIER AND MUCH COOLER WEATHER TO FOLLOW FOR TUESDAY THROUGH
THURSDAY. A COASTAL STORM MAY BRING MORE HEAVY SHOWERS BY THE END
OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 AM UPDATE...
BRIEF LULL IN MUCH OF THE PRECIP ACROSS THE AREA AS THE SFC TROF
HAS WASHED OUT AND THE COLD FRONT IS GRADUALLY MOVING E IN ADVANCE
OF STRONGER FRONTAL WAVE. THIS SECONDARY WAVE HAS BEEN THE FOCUS
FOR CONVECTION IN THE NYC METRO WHICH IS GRADUALLY PUSHING INTO
CT. EXPECT THIS TO BLOSSOM INTO A WIDESPREAD BAND OF RAINFALL WITH
EMBEDDED T-STORMS THROUGH THE MORNING HOURS AS THE COLD FRONT
PROVIDES A FOCUS FOR AT LEAST SOME CONVECTION AND THE SECONDARY
WAVE PROVIDES A BIT OF ENHANCED UPPER LVL INSTABILITY. STILL
EXPECTING THE PRIMARY THREAT TO BE HEAVY RAIN WITH ANY STORMS SO
WILL HAVE TO MONITOR FOR SOME POSSIBLE URBAN/POOR DRAINAGE
FLOODING.
PREVIOUS DISCUSSION...
THEN SECOND HALF OF THE NIGHT SHOWERS AND TSTMS MAY REDEVELOP
AFTER 06Z AND ESPECIALLY TOWARD MORNING AS LOW PRES DEVELOP ALONG
APPROACHING COLD FRONT. THIS INCREASED CONVERGENCE COMBINED WITH
PWATS APPROACHING 2 INCHES WILL YIELD POTENTIAL FOR SOME HEAVY
DOWNPOURS.
WARM AND MUGGY NIGHT AS COLD FRONT REMAINS WEST OF NEW ENGLAND. THIS
WARM SECTOR AIRMASS WILL LEAD TO FORMATION OF FOG ACROSS MUCH OF THE
REGION. THIS COMBINED WITH POTENTIAL FOR HEAVY RAIN TOWARD MORNING
COMMUTERS MAY WANT TO BUILD IN SOME EXTRA TRAVEL TIME FOR THE MON
MORNING RUSH.
MONDAY...
FOCUS FOR ADVERSE WEATHER SHIFTS FROM NORTHWEST CT/MA AND SOUTHWEST
NH TO EASTERN CT...RI AND EASTERN MA...POSSIBLE AS FAR NORTH AS THE
MASS PIKE AS WAVE CONTINUES TO DEVELOP ALONG SLOW MOVING FRONTAL
BOUNDARY. THIS FRONTAL CONVERGENCE WILL COMBINE WITH SYNOPTIC SCALE
FORCING/MODEST DEEP LAYER SHEAR/MARGINAL INSTABILITY AND PWATS NEAR
2.0 INCHES TO YIELD A FLASH FLOOD THREAT. DON/T THINK WE WILL HAVE
ENOUGH INSTABILITY FOR SEVERE WEATHER GIVEN CLOUD COVER. THUS MAIN
THREAT WILL BE VERY HEAVY RAINFALL. DEEP SW FLOW INCREASES
PROBABILITY OF CELLS TRAINING OVER SAME AREA TOMORROW. CONFIDENCE
NOT HIGH ENOUGH AT THIS POINT TO HOIST A FLASH FLOOD WATCH BUT LATER
SHIFTS MAY NEED TO REEVALUATE. WILL HAVE TO WATCH OUR FLASHY URBAN
LOCATIONS SUCH AS CRANSTON/PROVIDENCE/FALL RIVER/NEW BEDFORD/ETC.
OTHERWISE NOT AS HOT TOMORROW GIVEN CLOUD COVER BUT STILL WARM AND
MUGGY WITH FRONTAL PASSAGE NOT UNTIL MON NIGHT EXCEPT SAGGING INTO
NORTHWEST MA AND SOUTHWEST NH LATER IN THE DAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
MONDAY NIGHT...THE COLD FRONT THAT HAS BEEN AFFECTING OUR WEATHER
FOR THE PAST DAY OR SO WILL FINALLY FINISH MOVING ACROSS SOUTHERN
NEW ENGLAND OVERNIGHT. EXPECT THE COLDEST TEMPERATURES OVERNIGHT
OVER THE NORTHWESTERN ZONES WHERE THE FRONT WILL MOVE THROUGH FIRST.
EXPECT LOWS IN THE 40S IN THE NORTHWESTERN ZONES AND 50S FARTHER
EAST WHERE THE FRONT TAKES ITS TIME MOVING THROUGH. BEHIND THE
FRONT EXPECT CLEARING SKIES AND CALMER WINDS THAT WILL AID IN THIS
COOLING WHILE MOSTLY CLOUDY TO OVERCAST SKIES IN THE EAST WILL
SLOWLY CLEAR OUT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BIG PICTURE... UPPER TROUGH AND COLD POOL OVER THE REGION TUESDAY
MOVES OFF THROUGH THE MARITIMES TUESDAY NIGHT. WEAK SHORTWAVE RIDGE
MOVES THROUGH A ZONAL FLOW ACROSS NEW ENGLAND WEDNESDAY. NORTHERN
PLAINS LOW PRESSURE EVOLVES INTO A SHORTWAVE AND DIGS OVER THE GREAT
LAKES THURSDAY-FRIDAY. THIS SNAGS A LOW OVER THE GULF OF MEXICO AND
PULLS IT NORTH UP THE EAST COAST FRIDAY-SATURDAY. GREAT LAKES
SHORTWAVE THEN MOVES ACROSS NEW ENGLAND SUNDAY.
MODEL PREFERENCES... UPPER CONTOUR FIELDS FROM THE GFS AND ECMWF ARE
SIMILAR THROUGH THE PERIOD. THE GFS IS A LITTLE FASTER IN MOVING
SURFACE FEATURE ASSOCIATED WITH THE GREAT LAKES SHORTWAVE INTO NEW
ENGLAND. MEANWHILE THE ECMWF IS DEEPER/MORE INTENSE THIS WEEKEND
WITH GULF LOW MOVING UP THE COAST. PREFER A GFS/ECMWF BLEND MOST OF
THE PERIOD. LEANED MORE TOWARD THE ECMWF AND HPC GRIDS THIS WEEKEND.
THE DAILIES...
TUESDAY...UPPER TROUGH AND COLD POOL OVERHEAD WITH HINTS OF A
SURFACE TROUGH/SECONDARY FRONT MOVING ACROSS SOUTHERN NEW ENGLAND.
RH CROSS SECTIONS SHOW A LAYER OF 60-70 PERCENT RH AT 850 MB ACROSS
SOUTHERN NH AND NORTHERN MASS. THE ECMWF EXTENDS THIS RH FIELD
FARTHER SOUTH. EXPECT A DRY DAY BUT WITH DIURNAL CUMULUS...EXCEEDING
50 PCT COVER FOR A FEW HOURS TUESDAY AFTERNOON IN OUR NORTHERN
AREAS. MODEL GRID FIELDS DO NOT PICK UP ON THIS...WILL ADD THIS
AREA BY HAND. ANY CLOUDS SHOULD DIMINISH WITH SUNSET.
TEMPS AT THE TOP OF THE MIXED LAYER WILL BE 6-8C...SO MAX TEMPS
EXPECTED IN THE 70S. WINDS IN THE MIXED LAYER WILL SUPPORT
SURFACE GUSTS AROUND 20 KNOTS.
WEDNESDAY-THURSDAY... HIGH PRESSURE OVER THE REGION WILL BRING DRY
WEATHER. INCREASING CLOUD-LEVEL MOISTURE AT MID AND HIGH
LEVELS...SO EXPECT INCREASING MID AND HIGH CLOUDS THROUGH THE
PERIOD. FAIR SKIES. SEA BREEZES DEVELOP WEDNESDAY UNDER LIGHT
FLOW. AS THE SURFACE HIGHS MOVES OFFSHORE THE OVERALL FLOW WILL
BECOME SOUTHEAST. TEMPS AT THE TOP OF THE MIXED LAYER WILL AGAIN
SUPPORT MAX TEMPS IN THE 70S. DEWPOINTS IN THE 40S AND LIGHT WIND
WILL ALLOW MIN TEMPS IN THE 40S AND LOWER 50S.
THURSDAY NIGHT THROUGH SUNDAY... GREAT LAKES SHORTWAVE DRAWS WARM
MOIST AIR NORTH INTO NEW ENGLAND OVER THE COOLER SURFACE AIR. THIS
WILL SUPPORT RAIN/SHOWERS POSSIBLY AS EARLY AS THURSDAY NIGHT BUT
MORE CONFIDENTLY FOR FRIDAY. MAIN QUESTION CONCERNS THE SURFACE
LOW MOVING OUT OF THE GULF OF MEXICO AND UP THE COAST THIS
WEEKEND. PRECIPITABLE WATER VALUES INCREASE BY FRIDAY-SATURDAY TO
AT LEAST 1.5 INCHES AND POSSIBLY 2 INCHES. SO ANY SHOWERS WILL
HAVE POTENTIAL FOR PRODUCING HEAVY DOWNPOURS...AND A POTENTIAL
FLOODING RISK FOR URBAN AND POOR DRAINAGE AREAS.
ECMWF AND GFS DETERMINISTIC MODELS SHOW SHOWERS ENDING SATURDAY
NIGHT AS THE STORM MOVES OFF THROUGH THE MARITIMES. HIGH PRESSURE
THEN BUILDS IN WITH DRIER WEATHER FOR SUNDAY.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...MODERATE CONFIDENCE.
BAND OF RAINFALL WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH
NE FROM THE NY METRO AND WATERS S OF SRN NEW ENGLAND. EXPECT THIS
BAND TO SET UP THROUGH THE MORNING HOURS E OF A LINE FROM BDL-
ORH-MHT. WITH THIS RAINFALL EXPECT WIDESPREAD MVFR/IFR CONDITIONS.
W OF THE LINE...VFR MAY ACTUALLY REMAIN DOMINANT EXCEPT FOR
OCCASIONAL -SHRA.
THE RAIN WILL GRADUALLY SHIFT TO THE E THROUGH THE AFTERNOON AND
EVENING...WITH IMPROVEMENT FROM MVFR/VFR TO FULL VFR BY THE LATE
EVENING TONIGHT. SOME GUSTY WINDS POSSIBLE WITH 20-30 KT AT TIMES
IN ANY EMBEDDED T-STORMS.
KBOS TERMINAL...MODERATE CONFIDENCE IN TAF. HAVE HIGHER CONFIDENCE
IN OVERALL TRENDS...BUT LOWER CONFIDENCE IN TIMING OF ANY MVFR/IFR
CONDITIONS AS A BAND OF RAIN MOVES OVER THE TERMINAL EARLY THIS
MORNING AND CONTINUES INTO THE DAY. MAY HAVE SOME EMBEDDED
THUNDERSTORMS ESPECIALLY THIS MORNING.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF. SOME MVFR CONDITIONS
IN RAIN AND OCCASIONAL THUNDER THIS MORNING WILL GIVE WAY TO
GRADUALLY IMPROVING CONDITIONS THROUGH MID MORNING.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY THROUGH THURSDAY...VFR. GUSTY NORTHWEST WINDS TUESDAY
AFTERNOON WITH GUSTS AROUND 20 KNOTS.
THURSDAY NIGHT-FRIDAY...VFR WITH AREAS OF MVFR/IFR CIGS/VSBYS IN
SHOWERS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TONIGHT...
GUSTY SSW WINDS WILL EASE WITH SUNSET. HOWEVER STILL A MODEST SW
GRADIENT ACROSS SOUTHEAST WATERS. SO SPEEDS UP TO 20 KT POSSIBLE
ACROSS THIS AREA. SCATTERED SHOWERS AND ISOLATED TSTM ALONG WITH
STRATUS BLOSSOMING LATER TONIGHT ACROSS THE SOUTHERN WATERS WILL
YIELD POOR VSBY. FOG WILL LOCALLY BE DENSE.
MONDAY...
WINDS SLACKEN AS COLD FRONT ENTERS NEW ENGLAND. HOWEVER SW WINDS UP
TO 20 KT SE OF NANTUCKET AND CAPE COD WATERS. WIND SHIFT/FRONTAL
PASSAGE TO WNW LIKELY HOLDS OFF UNTIL MON NIGHT. HEAVY
SHOWERS/ISOLATED TSTMS AND PATCHY DENSE FOG REDUCE VSBY.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...DIMINISHING SEAS BUT A SMALL CRAFT ADVISORY MAY STILL BE
NEEDED ON THE OUTER WATERS IN THE MORNING. GUSTY NORTHWEST WINDS
DURING THE AFTERNOON BUT SHOULD REMAIN BELOW 25 KNOTS.
WEDNESDAY THROUGH FRIDAY... WINDS AND SEAS SHOULD REMAIN BELOW
SMALL CRAFT THRESHOLDS AS HIGH PRESSURE MOVE ACROSS THE WATERS. A
STEADY SOUTH WIND WILL BRING BUILDING SEAS ON THE SOUTHERN WATERS.
HEIGHTS MAY REACH 5 FEET ON THE SOUTHERN WATERS LATE FRIDAY NIGHT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
ANZ254>256.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ235-
237.
&&
SYNOPSIS...WTB/NOCERA
NEAR TERM...NOCERA/DOODY
SHORT TERM...NOCERA
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/NOCERAHazardous weather outlook, Jun 2, 8:05 PM EDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 805 PM EDT SUN JUN 2 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-040015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 805 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAIN OVERNIGHT. THIS MAY CAUSE LOCALIZED FLOODING...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY DOWNPOURS MONDAY. THIS MAY CAUSE LOCALIZED FLOODING...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-040015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 805 PM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:21 PM EDT | Areal Flood Advisory | BOX | Franklin | 114 min |
| Jun 3, 3:46 AM EDT | Areal Flood Advisory | BOX | Bristol | 119 min |
| Jun 3, 4:15 AM EDT | Flash Flood Warning | BOX | Bristol | 90 min |
| Jun 3, 2:19 PM EDT | Special Weather Statement | BOX | Barnstable | 41 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.